When you start taking a new medication, there may be some instances when you will feel queasy, run a fever, or get a rash. But does this mean you are allergic to the medicine? Or are these just normal side effects? This is an important thing to know, since drug allergies may cause some serious harm to the user if not identified earlier.
Ask your doctor or local pharmacy in Texas about what to expect from your new treatment. You can also check the side effects listed on the printout that comes with your medication which can normally be found inside the package.
How can you tell the difference?
A drug allergy may have the following symptoms, this is according to WebMD:
- Hives, a rash, or itchy skin
- Swollen face
- Throat tightness
- Trouble breathing
In the event that you experience any of these symptoms, it may be wise to call your doctor.
AcuScript Pharmacy is an independent pharmacy focused on providing patients with the best type of services.